# SDR SWAA2018111426750

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 48,718 hours, 28,755 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 8200079004
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING FORWARD EMERGENCY EXIT SIGN EXIT PLACARD LOOSE.  SECURED SIGN IAW MM.
